# SDR CALA2023062802055

- Difficulty date: June 23, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N27964
- Make and model: Boeing 787-9
- Aircraft serial: 37813
- Aircraft time: 34,502 hours, 3,345 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7100568H02
- Part serial: 15128164
- Condition: Inoperative
- Location: Unknown
- Part time: 34,497 hours, 3,342 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD BANG CLIMBING OUT  F190 CABIN ALT 4000  DIFF 5.8. OULD FEEL IT IN THEIR FEET.  THE SOUND CAME FROM BEHIND THE CAPT ISSUES WITH PRESSURIZATION.  CABIN PSID AT THE TIME WAS AROUND ON LEFT SIDE AC AND BELOW FLOOR POSSIBLY BELOW LAV A.  CONT... 5.8 PSID. TOMC LOCKS FOR REPAIR. TOMC UPDATING PER CONVERSATION WITH CREW SHORTLY AFTER NOISE OCC CONT...  CAPT ADVISED THEY HAD A FA REMAIN SEATED AT THE L1 DR URED.  THIS IS A REPEAT ITEM - CAPT ADVISED NOISE OCCURED LOWER JUMPSEAT DURING CLIMB AND THEY REPORTED THE SOUND WAS FWD OF THE TODAY THAN PASSED 3 LEGS HE HAS FLOWN THIS AC THIS PAST WEEK.  P JUMPSEAT AND APPEARED TO HAVE COME FROM BELOW LAV A.  POSSIBLY REV ALT WHEN IT OCCURED WAS AROUND FL 290.  CAPT REPORTED THEY C FWD OUTFLOW VLV HANGING UP AND THEN SEATING.  CAPT REPORTED NO UNLOCKING FOR UPDATE REMOVED AND REPLACED FORWARD OUTFLOW VALVE,REF AMM 21-31-04-00A-520/720A-A SEE LOG PAGE 4951678 FOR ADDITIONAL CORRECTIVE ACTION. PARTS USED:  1097310,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1097310  SN OFF 8164 IPC REFERENCE # 21-31-04 ADDITIONAL EMPLOYEE U331961 VALVE, ASSY, OU  OFF 79-2131-9-9001 8164 ON 79-2131-9-9001 8171
